# SDR SWAA2023040412511

- Difficulty date: March 5, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON SIDEWALL SUPPORT AT RBL 20.5 BS 727D+10.5; BS 727D+13.25 / RBL 22 BS 727D+14.5; BS 727C+2; BS 727C+6; BS 727C+10; BS 727C+14.<[01] VERIFIED APPLICABILITY OF SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE LIMIT.;[02] PARTIALLY COMPLETED STEPS 1-7;[03] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS PARTIALLY COMPLETED STEPS 1-7; ALL AREAS OUT OF LIMITS;[04] THIS CARD WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD NBR:TTG8Q00J9B4T;[05] VERIFIED CORRECTIVE ACTIONS STEP 4 IMPLEMENTATION OF STEPS 1-7 COMPLETED.;[06] WORK CARD COMPLETED.
